Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 10, Pages 619-626

Some type of rotational scheme

1Faculty of Science, Ain Shams University, Cairo, Egypt
2Faculty of Science, Helwan University, Cairo, Egypt

Received 10 January 2000; Revised 27 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nashat Faried and Zeinab Abdel-Kader, “Some type of rotational scheme,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 10, pp. 619-626, 2002. doi:10.1155/S0161171202112348